MathSciNet Relay Station
MathSciNet bibliographic data
MR277245 90.50
Ben-Israel, A.; Charnes, A.; Kortanek, K. O. Duality and asymptotic solvability over cones. Bull. Amer. Math. Soc. 75 (1969), 318–324; erratum, ibid. 76 1969 426.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement